# SDR HEEA084666

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,127 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: P/Control Rod
- Component: P/Control Rod
- Component part number: 350A33214501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CONTROL ROD SPHERICAL BEARING IS OUT OF LIMITS.
